I've been diagnosed with HSV 1 & 2. I took Vatlrex 500mg twice daily for 20 days. While on Valtrex I had tingling and itchy sensations on my face. Stopped taking Valtrex because it cause burning patches around my mouth.
After I stopped taking the medication I've develop more symptoms. Is this a side effect from the medication or is because of the Herpes Virus? I've had tingling, itching on my face. Twitching in my legs,arms and body, Heat sensations in the lower part of both legs. The muscles twitch (Fasciculation) is on going through out the day. The heat in the legs as well. Is HSV 1 & 2 damaging my nerves?
My stress level has been pretty low so I do not believe this is from stress. Any advice? Help please!
My symptoms sound a heck of a lot like yours. I too have HSV 1 and 2. After an HSV2 outbreak over the summer, I started having some strange neurological symptoms. I have 2 brain MRIs, bone scan, MRI of the cervical spine, all which have been negative. I have also had an evoked potentials test and VNG, both negative. There was one abnormal reading on my spinal tap, which is inconclusive for MS. I have fasciculations, especially at night, numbness in both hands, especially in the morning even when I don't sleep on them, and tingling in all extremities, even in my face. My Epstein Barr titers were extremely elevated and there is a strong correlation between this and MS. Please go and see a neurologist so that you can at least rule out some major things. I am still looking for answers and don't seem to be getting anywhere. This all started in July of 2008 for me and I seem to be getting worse, especially at night. I can't sleep at all at night and after seeing 11 doctors ( 8 of them specialists), I feel as if I am being told to go home and wait and see by the neurologist. This really ***** big time! I hope you get to feeling better soon, but please go and get checked out!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.